Citation:
B. A. Zalesskiǐ, “Accuracy of the Gaussian Approximation in Banach Spaces”, Teor. Veroyatnost. i Primenen., 34:4 (1989), 815–817; Theory Probab. Appl., 34:4 (1989), 747–748
\Bibitem{Zal89}
\by B.~A.~Zalesski{\v\i}
\paper Accuracy of the Gaussian Approximation in Banach Spaces
\jour Teor. Veroyatnost. i Primenen.
\yr 1989
\vol 34
\issue 4
\pages 815--817
\mathnet{http://mi.mathnet.ru/tvp1346}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1036728}
\zmath{https://zbmath.org/?q=an:0702.60007|0689.60013}
\transl
\jour Theory Probab. Appl.
\yr 1989
\vol 34
\issue 4
\pages 747--748
\crossref{https://doi.org/10.1137/1134099}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1989EL49200026}
Linking options:
https://www.mathnet.ru/eng/tvp1346
https://www.mathnet.ru/eng/tvp/v34/i4/p815
This publication is cited in the following 1 articles:
Pinelis I. Molzon R., “Optimal-order bounds on the rate of convergence to normality in the multivariate delta method”, Electron. J. Stat., 10:1 (2016), 1001–1063